On Fourier transforms of functions from the Sobolev–Liouville class for the Schrödinger operator with a measurable and bounded potential
Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 458-461
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_4_a3,
author = {V. V. Gavrilov},
title = {On {Fourier} transforms of functions from the {Sobolev{\textendash}Liouville} class for the {Schr\"odinger} operator with a measurable and bounded potential},
journal = {Differencialʹnye uravneni\^a},
pages = {458--461},
year = {1997},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_4_a3/}
}
TY - JOUR AU - V. V. Gavrilov TI - On Fourier transforms of functions from the Sobolev–Liouville class for the Schrödinger operator with a measurable and bounded potential JO - Differencialʹnye uravneniâ PY - 1997 SP - 458 EP - 461 VL - 33 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_4_a3/ LA - ru ID - DE_1997_33_4_a3 ER -
%0 Journal Article %A V. V. Gavrilov %T On Fourier transforms of functions from the Sobolev–Liouville class for the Schrödinger operator with a measurable and bounded potential %J Differencialʹnye uravneniâ %D 1997 %P 458-461 %V 33 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1997_33_4_a3/ %G ru %F DE_1997_33_4_a3
V. V. Gavrilov. On Fourier transforms of functions from the Sobolev–Liouville class for the Schrödinger operator with a measurable and bounded potential. Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 458-461. http://geodesic.mathdoc.fr/item/DE_1997_33_4_a3/